RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., 2014, Volume 21, Number 4, Pages 33–41 (Mi da783)  

On multicoloring of incidentors of a weighted oriented multigraph

V. G. Vizing

Apt. 26, 18/2 Varnenskaya St., 65070 Odessa, Ukraine

Abstract: Directed multigraphs with weighted arcs are considered. In multicoloring of incidentors, every incidentor should be assigned with a multicolor, i.e. an interval of colors whose length is equal to the weight of the incidentor. A multicoloring is admissible if the multicolors of adjacent incidentors do not intersect and for every arc the left end of its initial incidentor is not bigger than the left end of its final incidentor. Lower and upper bounds for the minimum number of colors necessary for such multicoloring of all incidentors of a multigraph are presented. Ill. 1, bibliogr. 5.

Keywords: incidentor, multicoloring, incidentor multichromatic number.

Full text: PDF file (225 kB)
References: PDF file   HTML file

English version:
Journal of Applied and Industrial Mathematics, 2014, 8:4, 604–608

Bibliographic databases:

UDC: 519.718
Received: 21.01.2014
Revised: 11.03.2014

Citation: V. G. Vizing, “On multicoloring of incidentors of a weighted oriented multigraph”, Diskretn. Anal. Issled. Oper., 21:4 (2014), 33–41; J. Appl. Industr. Math., 8:4 (2014), 604–608

Citation in format AMSBIB
\Bibitem{Viz14}
\by V.~G.~Vizing
\paper On multicoloring of incidentors of a~weighted oriented multigraph
\jour Diskretn. Anal. Issled. Oper.
\yr 2014
\vol 21
\issue 4
\pages 33--41
\mathnet{http://mi.mathnet.ru/da783}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3289219}
\transl
\jour J. Appl. Industr. Math.
\yr 2014
\vol 8
\issue 4
\pages 604--608
\crossref{https://doi.org/10.1134/S1990478914040188}


Linking options:
  • http://mi.mathnet.ru/eng/da783
  • http://mi.mathnet.ru/eng/da/v21/i4/p33

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретный анализ и исследование операций
    Number of views:
    This page:289
    Full text:39
    References:33
    First page:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020